# SDR UPS02238746

- Difficulty date: June 18, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs338-Str.13r.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI FRAME CRACKED AT BS338-STR.13R     FRAME REPAIRED IAW SRM 53-10-4 FIG 1.
